Addison's disease is a rare disorder in patients with end-stage renal disease (ESRD). In patients, the diagnosis of Addison's disease is difficult in clinical practice because most of the clinical findings of this disease are similar to those of the renal failure. We present a 51-year-old male patient, who underwent hemodialysis therapy for 8 years, diagnosed with Addison's disease after having myalgia, skin hyperpigmentation, weight loss, sweating, and nausea for the past few weeks. The physical examination was completely normal except for muscle weakness, hyperpigmentation on labial mucosa and skin in a patient. The laboratory tests revealed anemia and hypoglycemia. Serum cortisol, adrenocorticotropic hormone (ACTH) levels, and ACTH stimulation test results were consistent with Addison's disease. Adrenal computerized tomography revealed bilateral atrophic glands. Additionally, it was found that elevated serum thyroid stimulating hormone levels and antithyroid peroxidase antibody titer were positive. Our purpose is to emphasize that physicians should be alert to the potential for additional different conditions particularly in terms of adrenal failure in patients with ESRD.